, Volume 60, Issue 2, pp 307-319
Date: 17 Apr 2013

Stability of mixed additive-quadratic Jensen type functional equation in non-Archimedean \(\ell \) -fuzzy normed spaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this papers we prove the generalized Hyers–Ulam–Rassias stability of the following mixed additive-quadratic Jensen functional equation $$\begin{aligned} 2f\left( \frac{x+y}{2}\right) +f\left( \frac{x-y}{2}\right) +f\left( \frac{y-x}{2}\right) =f(x)+f(y) \end{aligned}$$ in non- Archimedean \(\ell \) -fuzzy normed spaces.